By Topic

Comments on "A necessary and sufficient condition for the stability of nonnegative interval discrete systems" by B. Shafai et al

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mori, T. ; Dept. of Electron. & Inf. Sci., Kyoto Inst. of Technol., Japan ; Kokame, H.

It is shown that a necessary and sufficient condition for the stability of nonnegative interval discrete systems reported in the above-named work (ibid., vol.36, no.6, p.742-6, June 1991) can be alternatively be established by using a previous work of the present authors (Memoirs, Fac. Eng., Kyoto Univ. vol.49, no.4, p.273-9, 1987) and properties of M-matrices, and furthermore it ensures the stability of an even wider class of systems.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 11 )